m+Medelevator.RU
← Поиск публикаций
Ugeskrift for laeger · 2012

[Pulmonary oedema subsequent to radiographic contrast in a computed tomography of the coronary arteries].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Plambech Morten, Garvey Lene Heise

Аннотация

Adverse reactions to radiographic contrast media are relatively rare and occur with a frequency of 0.02-0.04%. We describe a case of isolated pulmonary oedema after computed tomography of the coronary arteries in a 51 year-old man. Initially anaphylaxis was suspected, but due to the clinical picture together with lack of response to treatment with adrenaline and lack of increase in the serum tryptase concentration an IgE mediated mechanism was less likely. The patient responded to non-invasive ventilation over three days. The mechanism behind the reaction is unknown.

Предметные рубрики MeSH